# SDR 97FDEA00025

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Condition: Failed
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 1 LEADING EDGE FLAP POSITION INDICATOR AND LEADING EDGE FLAPS ANNUNCIATOR LIGHT WOULD NOT EXTINGUISH DURING FLAP RETRACTION.  RED TABS PROCEDURES FOLLOWED BUT DID NOT CORRECT PROBLEM.  REMOVED AND REPLACED NR 1 LEADING EDGE FLAP POSITION SWITCH PER MAINTENANCE MANUAL 27-82-1, OPERATIONAL TEST NORMAL.
